On a Generalization of Tauber`s Theorem.

C.T. Rajagopal

Commentarii mathematici Helvetici (1950)

  • Volume: 24, page 219-231
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Rajagopal, C.T.. "On a Generalization of Tauber`s Theorem.." Commentarii mathematici Helvetici 24 (1950): 219-231. <http://eudml.org/doc/139008>.

author = {Rajagopal, C.T.},
journal = {Commentarii mathematici Helvetici},
keywords = {series, summability},
pages = {219-231},
title = {On a Generalization of Tauber`s Theorem.},
url = {http://eudml.org/doc/139008},
volume = {24},
year = {1950},

AU - Rajagopal, C.T.
TI - On a Generalization of Tauber`s Theorem.
JO - Commentarii mathematici Helvetici
PY - 1950
VL - 24
SP - 219
EP - 231
KW - series, summability
UR - http://eudml.org/doc/139008
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.